RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 340, Number 6  


MATHEMATICS
An iterative method for solving mixed problems for quasilinear elliptic equations in domains of complex form
K. Yu. Bogachev
727
Extremal sequences with forbidden sums
V. A. Gurvich
731
On the large-time asymptotics of the solution of the Cauchy problem for the heat equation
V. N. Denisov
736
On some new aspects of the theory of the stability of conformal mappings
A. P. Kopylov
739
Interpolation in spaces of entire functions of given growth and its application
A. S. Krivosheev
743
Existence in the large with respect to time of classical solutions of an initial-boundary value problem for Marguerre–Vlasov equations in the nonlinear theory of the oscillations of shallow shells
V. I. Sedenko
745
On the complexity of finite graphs
A. V. Chashkin
748

CONTROL THEORY
Robust stability of relay control systems
Ya. Z. Tsypkin
751

PHYSICS
Characteristic form of the equations of the dynamics of anisotropic media with dislocations
G. G. Bulychev
754
Nitrogen pressure over cubic stoichiometric and nonstoichiometric transition metal nitrides and carbonitrides
A. I. Gusev
758

GEOPHYSICS
Temporal variations of non-linear properties in geological medium
O. V. Oleinik, A. G. Gamburtsev
812
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020